Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hi there,Thank you for your question regarding your girl Apache. I'm not sure what the symptoms were that lead you to give Advil to your girl, but unfortunately Advil is toxic to dogs and can cause a range of issues including stomach ulceration and kidney issues. If she received the first tablet yesterday and a further one today, it is quite likely that she is currently has the issues associated with Advil toxicity. This toxicity requires immediate veterinary attention and your girl will need to be placed on intravenous fluids, have a blood test to check kidney and liver function, have medications to protect her stomach and potentially be given activated charcoal if she ingested the latest Advil in the last few hours. You can read more about this issue online here: http://www.veterinarypartner.com/Content.plx?A=3342
This is definitely an issue that requires immediate veterinary intervention, so please do take her down to your local vet or ER vet right away. Best of luck with your girl and let me know how you get on. If you have more questions or if I can help in any other way, please do not hesitate to ask. If you would like to accept my answer, please press RATE OUR CONVERSATION (I am not compensated in any other way). Bonuses are always welcome. Thanks! I hope to work with you again soon!Kind Regards,Dr EPS: If you have additional questions after you rate the question, you are welcome to request me for additional conversations if I am on-line or by beginning your question "Dr. E..." or "Pet-doc..." and others will leave the questions for me.